Affordable Access

Publisher Website

Recursive estimation of a discrete-time Markov chain

Authors
Journal
Mathematical and Computer Modelling
0895-7177
Publisher
Elsevier
Publication Date
Volume
18
Issue
9
Identifiers
DOI: 10.1016/0895-7177(93)90145-o

Abstract

Abstract We are given a discrete-time Markov chain with values in a complete separable metric space, observation of which is not possible. The data related to the Markov chain is a discrete-time process having a probabilistic relation with the Markov chain. Recursive estimation equations are derived and two kinds of discrete-time measurement processes are treated.

There are no comments yet on this publication. Be the first to share your thoughts.